# SDR DALA2016022701502

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINIMUM FASTENER REQUIRMENT ON SHEAR ANGLE FWD TAB, EITHER SIDE OF THE LOWER TEE CHORD CUT LINE DOES NOT COMPLY BS 1338 BETWEEN LONGERONS 26-27L, & 26-27R.  REPAIR WAS PERFORMED IAW ER/A 543163-14, REV ORIGINAL
